# SDR PNSA990105

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Fell
- Location: Row 5
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, THE OVERHEAD PANEL  FELL LOOSE FROM CEILING LANDING IN ROW 5.  AIRCRAFT RETURNED TO GATE SECURED PANEL AIRCRAFT RELEASED.
